# SDR 96ZZZM996

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLT 157 - ATL-MSY - AIR RETURN, ON CLIMB-OUT BOTH MASTER CAUTION LIGHTS CAME ON INTERMITTENTLY, (FLICKERED DIMLY), NO OTHER INDICATION, ANNUNCIATOR LIGHTS TESTED NORMAL.  FOUND WIRE NR E204A18 CHAFED TO NR 1 ENGINE CASE, REPAIRED WIRE PER DC MM 20 STANDARD WIRING PRACTICE, OPS CHECK GOOD PER DC MM 79-33.  (M)
